MAUDE Adverse Event Report: ROCHE DIAGNOSTICS APOAT; ALPHA-1-LIPOPROTEIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS APOAT; ALPHA-1-LIPOPROTEIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 08105448190
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); No Apparent Adverse Event (3189); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with apoat (apolipoprotein a) on a cobas pro c 503 analytical unit.No questionable results were reported outside of the laboratory.The sample initially resulted in an apolipoprotein a value of 94 mg/dl.The value was considered very high so the sample was repeated.The repeat apoliporotein a result was 45 mg/dl.The sample was also repeated twice on a second analyzer on (b)(6) 2023, resulting in apoliporotein a values of 36 mg/dl and 36 mg/dl.The results from the second analyzer were deemed correct.
 
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).The field service engineer ran precision studies and these recovered within guidelines.The investigation is ongoing.
 
Additional Manufacturer Narrative
Quality controls recovered within range.There was no indication of a reagent performance issue.The field service engineer ran precision studies and these recovered within guidelines.An instrument check was performed and it recovered within specifications.Frequent abnormal aspiration errors were observed on the alarm trace.The investigation did not identify a product issue.The cause of the event could not be determined.

Brand Name
APOAT
Common Device Name
ALPHA-1-LIPOPROTEIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18007436
Report Number1823260-2023-03428
Device Sequence Number20750527
Product Code DER
UDI-Device Identifier07613336133521
UDI-Public07613336133521
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K013249
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08105448190
Device Lot Number705510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown